Volume 10, issue 4 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Zero dimensional Donaldson–Thomas invariants of threefolds

Jun Li

Geometry & Topology 10 (2006) 2117–2171

arXiv: math/0604490

Abstract

Using a homotopy approach, we prove in this paper a conjecture of Maulik, Nekrasov, Okounkov and Pandharipande on the dimension zero Donaldson–Thomas invariants of all smooth complex threefolds.

Keywords
moduli space, Hilbert schemes, virtual cycle
Mathematical Subject Classification 2000
Primary: 14D20
Secondary: 14J60
References
Forward citations
Publication
Received: 27 April 2006
Accepted: 10 October 2006
Published: 29 November 2006
Proposed: Jim Bryan
Seconded: Lothar Goettsche, Eleny Ionel
Authors
Jun Li
Department of Mathematics
Stanford University
Stanford, CA 94305
USA